# SDR SWIA2021090360718

- Difficulty date: April 14, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FLAP, OUTBOARD FLAP HINGE LUG LOWER FITTING ATTACH BOLT NUT IS CORRODED.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED LH OUTBOARD FLAP, OUTBOARD HINGE LUG LOWER FITTING ATTACH NUT AND WASHER IAW CRJ700 AMM 57-53-27-400-803-A01.
